MathSciNet Relay Station
MathSciNet bibliographic data
MR1856038 51E14 (51E23)
Marcu, Dănuţ Note on spreads and partial spreads. Studia Univ. Babeş-Bolyai Math. 44 (1999), no. 1, 19–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement